Osaka Journal of Mathematics

On semi-continuity of dilatational functionals

Keiichi Shibata

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 53-67.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757728

Mathematical Reviews number (MathSciNet)
MR0372199

Zentralblatt MATH identifier
0303.30018

Subjects
Primary: 30A60

Citation

Shibata, Keiichi. On semi-continuity of dilatational functionals. Osaka J. Math. 12 (1975), no. 1, 53--67. https://projecteuclid.org/euclid.ojm/1200757728


Export citation